EconPapers    
Economics at your fingertips  
 

MOL solvers for hyperbolic PDEs with source terms

I. Ahmad and M. Berzins

Mathematics and Computers in Simulation (MATCOM), 2001, vol. 56, issue 2, 115-125

Abstract: A method-of-lines solution algorithm for reacting flow problems modelled by hyperbolic partial differential equations (PDEs) with stiff source terms is presented. Monotonicity preserving advection schemes are combined with space/time error balancing and a Gauss–Seidel iteration to provide an efficient solver. Numerical experiments on two challenging examples are presented to illustrate the performance of the method.

Keywords: Partial differential equations (PDEs); Ordinary differential equations (ODEs); Source terms (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475401002841
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:56:y:2001:i:2:p:115-125

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:56:y:2001:i:2:p:115-125